MAUDE Adverse Event Report: ZIMMER BIOMET, INC. POLY LINER PLUS 0 MM OFFSET 40 MM DIAMETER; PROSTHESIS, SHOULDER

ZIMMER BIOMET, INC. POLY LINER PLUS 0 MM OFFSET 40 MM DIAMETER; PROSTHESIS, SHOULDER
Model Number N/A
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2019-05074.
 
Event or Problem Description
It was reported that a during a surgery, the doctor could not properly seat the poly liner.Another device was used to complete the procedure.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were corrected: d4: (b)(4).Visual examination of the returned product identified no damage or wear.The anti-rotation slot did not show any deformation marks from the stem post.A review of the device history record(s) identified no deviations or anomalies during the manufacturing of poly liner related to the reported event.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
POLY LINER PLUS 0 MM OFFSET 40 MM DIAMETER
Common Device Name
PROSTHESIS, SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9395284
Report Number0001822565-2019-05073
Device Sequence Number16677576
Product Code HSD
UDI-Device Identifier00889024269132
UDI-Public(01)00889024269132
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K130661
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00434904000
Device Lot Number64163178
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/22/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/20/2019
Supplement Date Received by Manufacturer03/03/2020
Initial Report FDA Received Date12/02/2019
Supplement Report FDA Received Date03/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN HUMERAL TRAY CAT#NI LOT# NI